# SDR DALA1200840661

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 67,515 hours, 31,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT AT SEAT 25 INOPERATIVE.  FAULTY WIRE CONNECTOR RE-PINNED AND LIGHT OPERATION NORMAL.
